# SDR GTIA040106

- Difficulty date: January 29, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N834NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49847
- System (JASC): 7160 · Engine Air Intake System
- Part: Nose Cowl
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - NR 1 ENGINE NOSE COWL HAS EXPOSED FIBERGLASS AFT OF INLET RING ENTIRE CIRCUMFERENCE.  ON FURTHER INVESTIGATION FOUND NOSE COWL SKIN DELAMINATED.  REPAIRED COWL.  (M)
